MAUDE Adverse Event Report: STRYKER SPINE-US XIA DEFORMITY UNIPLANAR SCREW REDUCTION DIA 5.5 X 50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA DEFORMITY UNIPLANAR SCREW REDUCTION DIA 5.5 X 50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482365550
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tulip of a xia 3 uniplanar reduction screw became disengaged.The patient was implanted and still in hospital following the initial surgery when they reported experiencing pain.Imaging was performed and identified a disengaged tulip.Revision surgery was performed.
 
Additional Manufacturer Narrative
H6 codes have been updated to reflect receipt of the device and conclusion of the investigation.
 
Event or Problem Description

Brand Name
XIA DEFORMITY UNIPLANAR SCREW REDUCTION DIA 5.5 X 50MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15776725
Report Number0009617544-2022-00110
Device Sequence Number6601159
Product Code NKB
UDI-Device Identifier04546540602039
UDI-Public04546540602039
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482365550
Device Catalogue Number482365550
Device Lot Number16E615
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age43 YR
Patient SexFemale